Report

Loss of blood supply

Ask a question bheemsing 3Posts Wednesday April 30, 2014Registration date May 1, 2014 Last seen - Last answered on Apr 30, 2014 at 04:50 PM by Ambucias
Hello,
A pequiliar problem.I am diabetic but under control with physical activities and medicines.but
the following problems are there prone to diabetics
1)The moment on lying on bed feet become cold Have to wear socks even in day when lying
(Using pregablin and mecab)
2)Another one is the full errection disappears the moment lying down or bending head down
Suspecting cervical spondilitis i am doing neck,shoulder exercises.Inspite the errection shinks down.Cildinafil citrate or thadalaphil do not work satisfactorly.My main question is not the ability to perform.It is done other wise.But the doubt is ,the blood vessel that is supplying blood to the heart is also the same for the pennis also Will the above said medicines will improve the heart condition?Experts please clarify so many people's worry.Is there a common medicine for both?
See more 
Helpful
+0
moins plus
Sound to me that you need to consult a vascular surgeon who will conduct pressure tests on your arteries, followed by a scan to see if any are getting clogged.

Good luck
Leave a comment

Member requests are more likely to be responded to.

Members can monitor the statuses of their requests from their account pages.

A CCM membership gives you access to additional options.

Not a member yet?

Sign up now. It takes less than a minute and is completely free!